# SDR IPXA09M55471

- Difficulty date: April 8, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Engine: Ge CF680C2D1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Check Valve
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 2 ENGINE FLAME OUT.  FOUND APU START PUMP HOUSING LEAKING THROUGH CHECK VALVE.  R&R HOUSING.  REF 26-23-04-4 MM ALSO R&R NR 2 AFT PUMP ENGINE FEED CHECK VALVE NR 2 AFT TRANSFER PUMP CHECK.
